An accurate front capturing scheme for tumor growth models with a free boundary limit

Jian-Guo Liu Min Tang

Analysis of PDEs mathscidoc:1905.43003

J. Comput. Phy,, 364, 73-94, 2018
No abstract uploaded!
Hele–Shaw equation Free boundary problem Front capturing scheme Tumor growth model Prediction-correction method
[ Download ] [ 2019-05-10 00:17:30 uploaded by jianguo ] [ 776 downloads ] [ 0 comments ]
@inproceedings{jian-guo2018an,
  title={An accurate front capturing scheme for tumor growth models with a free boundary limit},
  author={Jian-Guo Liu, and Min Tang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510001730222813317},
  booktitle={J. Comput. Phy,},
  volume={364},
  pages={73-94},
  year={2018},
}
Jian-Guo Liu, and Min Tang. An accurate front capturing scheme for tumor growth models with a free boundary limit. 2018. Vol. 364. In J. Comput. Phy,. pp.73-94. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190510001730222813317.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved